Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 134896, 14 pages
http://dx.doi.org/10.1155/2012/134896
Research Article

An Analytical Approach to the Analysis of Inhomogeneous Pipes under External Pressure

Department of Structural Engineering, University of Naples Federico II, via Claudio 21, 80125 Naples, Italy

Received 19 February 2012; Revised 6 May 2012; Accepted 7 May 2012

Academic Editor: Ioannis K. Chatjigeorgiou

Copyright © 2012 Massimiliano Fraldi and Federico Guarracino. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Massimiliano Fraldi and Federico Guarracino, “An Analytical Approach to the Analysis of Inhomogeneous Pipes under External Pressure,” Journal of Applied Mathematics, vol. 2012, Article ID 134896, 14 pages, 2012. https://doi.org/10.1155/2012/134896.